American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58K05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Masatomo Takahashi. Legendre curves in the unit spherical bundle over the unit sphere and evolutes. Contemporary Mathematics 675 (2016) 337-355.
Book volume table of contents   
View Article: PDF

[2] Graham Mark Reeve and Farid Tari. Minkowski medial axes and shocks of plane curves. Contemporary Mathematics 675 (2016) 263-278.
Book volume table of contents   
View Article: PDF

[3] Marcelo J. Saia and Luis F. Sánchez. Affine metric for locally strictly convex manifolds of codimension 2. Contemporary Mathematics 675 (2016) 299-313.
Book volume table of contents   
View Article: PDF

[4] Rosane R. Binotto, Sueli I. R. Costa and M. Carmen Romero Fuster. The curvature Veronese of a $3$-manifold immersed in Euclidean space. Contemporary Mathematics 675 (2016) 25-44.
Book volume table of contents   
View Article: PDF

[5] Tomasz Rodak and Stanisław Spodzieja. Łojasiewicz exponent near the fibre of a mapping. Proc. Amer. Math. Soc. 139 (2011) 1201-1213. MR 2748414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Louis Funar, Cornel Pintea and Ping Zhang. Examples of smooth maps with finitely many critical points in dimensions $(4,3)$, $(8,5)$ and $(16,9)$. Proc. Amer. Math. Soc. 138 (2010) 355-365. MR 2550201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. D. Ioffe. Critical values of set-valued maps with stratifiable graphs. Extensions of Sard and Smale-Sard theorems. Proc. Amer. Math. Soc. 136 (2008) 3111-3119. MR 2407074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Boju Jiang, Yi Ni and Shicheng Wang. 3-manifolds that admit knotted solenoids as attractors. Trans. Amer. Math. Soc. 356 (2004) 4371-4382. MR 2067124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Eugenii Shustin. Analytic order of singular and critical points. Trans. Amer. Math. Soc. 356 (2004) 953-985. MR 1984463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia